logo CRAS
Comptes Rendus. Mathématique
Analyse et géométrie complexes, Géométrie et Topologie
Directed immersions for complex structures
Comptes Rendus. Mathématique, Tome 359 (2021) no. 7, pp. 773-793.

We analyze the differential relation corresponding to integrability of almost complex structures, reformulated as a directed immersion relation by Demailly and Gaussier. Using recent results of Clemente from 2020 in combination with this analysis, we show the following two statements: first, there are no formal obstructions to integrability of a complex structure, in the sense of h-principle. Second, for an almost complex manifold with arbitrary metric (X,J,g), and for ϵ>0, there exists a smooth function f:X and almost complex structure J on X such that J and J are C 0 -close on the graph of f with respect to the extended metric on X×, and such that the Nijenhuis tensor of J on the graph has pointwise sup norm less than Cϵ, where C is a constant depending only on J and g.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/crmath.221
Tobias Shin 1

1. Department of Mathematics, SUNY Stony Brook, 100 Nicolls Rd., Stony Brook, NY 11794, USA
@article{CRMATH_2021__359_7_773_0,
     author = {Tobias Shin},
     title = {Directed immersions for complex structures},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {773--793},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {359},
     number = {7},
     year = {2021},
     doi = {10.5802/crmath.221},
     zbl = {07390660},
     language = {en},
}
TY  - JOUR
AU  - Tobias Shin
TI  - Directed immersions for complex structures
JO  - Comptes Rendus. Mathématique
PY  - 2021
DA  - 2021///
SP  - 773
EP  - 793
VL  - 359
IS  - 7
PB  - Académie des sciences, Paris
UR  - https://zbmath.org/?q=an%3A07390660
UR  - https://doi.org/10.5802/crmath.221
DO  - 10.5802/crmath.221
LA  - en
ID  - CRMATH_2021__359_7_773_0
ER  - 
%0 Journal Article
%A Tobias Shin
%T Directed immersions for complex structures
%J Comptes Rendus. Mathématique
%D 2021
%P 773-793
%V 359
%N 7
%I Académie des sciences, Paris
%U https://doi.org/10.5802/crmath.221
%R 10.5802/crmath.221
%G en
%F CRMATH_2021__359_7_773_0
Tobias Shin. Directed immersions for complex structures. Comptes Rendus. Mathématique, Tome 359 (2021) no. 7, pp. 773-793. doi : 10.5802/crmath.221. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.221/

[1] Robert L. Bryant; Lucas Hsu Rigidity of integral curves of rank 2 distributions, Invent. Math., Volume 114 (1993) no. 2, pp. 435-461 | Article | MR 1240644 | Zbl 0807.58007

[2] Eugenio Calabi; Beno Eckmann A class of compact, complex manifolds which are not algebraic, Complex Manifolds, Volume 58 (1953) no. 3, pp. 494-500 | MR 57539 | Zbl 0051.40304

[3] Gabriella Clemente Geometry of universal embedding spaces for almost complex manifolds (2020) (https://arxiv.org/abs/1905.06016)

[4] Jean-Pierre Demailly; Hervé Gaussier Algebraic embeddings of smooth almost complex structures, J. Eur. Math. Soc., Volume 19 (2019) no. 11, pp. 3391-3419 | Article | MR 3713044 | Zbl 1405.32036

[5] Georges Elencwajg Grassmannian a Fano manifold? (https://math.stackexchange.com/q/1203337, accessed: 2019-03-29)

[6] Yakov Eliashberg; Nikolai Mishachev Introduction to the h-principle, Graduate Studies in Mathematics, 48, American Mathematical Society, 2002 | MR 1909245

[7] Luis Fernandez; Tobias Shin; Scott O. Wilson Almost complex manifolds with small Nijenhuis tensor (2021) (https://arxiv.org/abs/2103.06090)

[8] Henry H. Glover; William D. Homer; Robert Stong Splitting the tangent bundle of projective space, Indiana Univ. Math. J., Volume 31 (1982) no. 2, pp. 161-166 | Article | MR 648168 | Zbl 0454.57013

[9] Oliver Goertsches; Panagiotis Konstantis Almost complex structures on connected sums of complex projective spaces (2018) (https://arxiv.org/abs/1710.05316) | Zbl 1416.53027

[10] Phillip Griffiths; Joseph Harris Principles of algebraic geometry, Wiley Classics Library, John Wiley & Sons, 1994 | Zbl 0836.14001

[11] Mikhael Gromov Partial differential relations, Ergebnisse der Mathematik und ihrer Grenzgebiete, 9, Springer, 1986 | MR 864505 | Zbl 0651.53001

[12] Robin Hartshorne Algebraic geometry, Graduate Texts in Mathematics, 52, Springer, 1977 | Zbl 0367.14001

[13] Morris W. Hirsch Differential topology, Graduate Texts in Mathematics, 33, Springer, 1976 | MR 448362 | Zbl 0356.57001

[14] Robert Lazarsfeld Positivity in algebraic geometry II. Positivity for vector bundles, and multiplier ideals, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge., 49, Springer, 2004 | Zbl 1093.14500

[15] Peng Lu; Gang Tian The complex structure on a connected sum of S 3 ×S 3 with trivial canonical bundle, Math. Ann., Volume 298 (1994) no. 4, pp. 761-764 | MR 1268603 | Zbl 0791.32012

[16] Stefan Müller; Hansjörg Geiges Almost complex structures on 8-manifolds, Enseign. Math., Volume 46 (2000) no. 1-2, pp. 95-107 | MR 1769938 | Zbl 1001.57045

[17] ’A’lvaro del Pino; Tobias Shin Microflexibility and local integrability of horizontal curves (2020) (https://arxiv.org/abs/2009.14518)

[18] Andrew J. Sommese Submanifolds of abelian varieties, Math. Ann., Volume 233 (1978), pp. 229-256 | Article | MR 466647 | Zbl 0381.14007

[19] Andrew J. Sommese A convexity theorem, Singularities (Proceedings of Symposia in Pure Mathematics), Volume 40, Part 2, American Mathematical Society, 1983, pp. 497-505 | Article | Zbl 0515.32006

[20] Andrew J. Sommese; Antonius Van de Ven Homotopy groups of pullbacks of varieties, Nagoya Math. J., Volume 102 (1986), pp. 79-90 | Article | MR 846130 | Zbl 0564.14010

[21] Dror Varolin The density property for complex manifolds and geometric structures, J. Geom. Anal., Volume 11 (2001) no. 1, pp. 135-160 | Article | MR 1829353 | Zbl 0994.32019

[22] Antonius Van de Ven On the Chern numbers of certain complex and almost complex manifolds, Proc. Natl. Acad. Sci. USA, Volume 55 (1966) no. 6, pp. 1624-1627 | MR 198496 | Zbl 0144.21003

[23] Huijun Yang Almost complex structures on (n-1)-connected 2n-manifolds, Topology Appl., Volume 159 (2012) no. 5, pp. 1361-1368 | Article | MR 2879365 | Zbl 1234.55003

Cité par Sources :